# SDR SWAA991516

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545819
- Condition: Cracked
- Location: Nose W W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NOSE WHEEL WELL LT CEILING SKIN CRACKED AT BOLT HOLE, AFT INBOARD CORNER REPAIRED SKIN PER SRM.
